| Model Number |
NTF3000 |
| Medical Device Problem Codes |
False Negative Result (1225); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Fever (1858)
| Date of Event |
09/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
Event or Problem Description
A consumer reported that his thermometer had allegedly given false negative readings on his son.The device allegedly gave readings that were approximately 5°f lower than what was later measured at an urgent care facility.There were no complications from this incident, and the patient is doing well now.Kaz usa, inc.Has requested that the product be returned to our company for testing.